# SDR CALA2024040300971

- Difficulty date: March 19, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Bs 1544 S39l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALC F/S 1544 SKIN BETWEEN STR 39R & 39L AT DRAIN AREA, TAG 5368. 7 NDTM 51-00-19 PT 6, NO FINDINGS. REPAIRED AREA IAW UAL ECRA 53 ECRA 5330-07196 PT 2 TO BE PERMANENT. INSP PER PART 2 OF THE LA REPEAT INSP AT INTERVALS NOT TO EXCEED 9000 FC THEREAFTER. 30-07196 PT 1 & AMES EWO 47601REA06. REPAIR REQS REPEAT INSP PER TEST REV OF ECRA 5330-07196 ON OR BEFORE 37500 TOTAL FC. PERFORM REF AMES NR 167037-0100-0205. REMOVED CORROSION & FOUND OUT OF L IMITS PER 767-300 SRM 53-00-01 & 53-60-01-01-1. HFEC AREA.
